# SDR QXEA2024080200184

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 13,577 hours, 9,008 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Dirty
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR ISNT OPENING PROPERLY.  IT GETS STUCK CLOSED AND IS DIFFICULT TO OPEN. REMOVED FROM SERVICE. GRIME BUILDUP ON DOOR LATCH STRIKER.  CLEANED STRIKER AND DOOR OPERATES NORMALLY, MANUALLY AND AUTOMATICALLY.  OPS TEST GOOD. RETURNED TO SERVICE.
